Sobolev spaces with variable exponents on Riemannian manifolds

Michał Gaczkowski , Przemysław Górka

Abstract

W pracy rozważane były przestrzenie Sobolewa ze zmiennym wykładnikiem na zwartych rozmaitościach. Zostały udowodnione ciągłe oraz zwarte włożenia Sobolewa oraz nierówność typu Poincare. Pokazane wcześniej własności przestrzeni zostały użyte do zbadania pewnego równania o niestandardowym wzroście.
Author Michał Gaczkowski (FMIS)
Michał Gaczkowski,,
- Faculty of Mathematics and Information Science
, Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
Journal seriesNonlinear Analysis-Theory Methods & Applications, ISSN 0362-546X
Issue year2013
Vol92
Pages47-59
Publication size in sheets0.6
ASJC Classification2604 Applied Mathematics; 2603 Analysis
DOIDOI:10.1016/j.na.2013.06.012
URL http://www.sciencedirect.com/science/article/pii/S0362546X1300196X
Languageen angielski
Score (nominal)45
Score sourcejournalList
ScoreMinisterial score = 40.0, 04-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 04-02-2020, ArticleFromJournal
Publication indicators WoS Citations = 6; Scopus Citations = 6; GS Citations = 1.0; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.712; WoS Impact Factor: 2013 = 1.612 (2) - 2013=1.755 (5)
Citation count*1 (2015-04-30)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?